MAUDE Adverse Event Report: BECTON DICKINSON SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER

BECTON DICKINSON SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Codes Material Puncture/Hole (1504); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
When puncturing the child, the needle dislodged, piercing the flexible tube catheter and wrinkling the tube, causing pain to the patient, requiring a new puncture to be performed.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: a device history review was conducted for lot number 3333002.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.A sample could not be obtained for evaluation and testing; in lieu of the affected device, visual testing was performed on retention samples for this lot, the results of these show that the tested units performed within product specifications.Unfortunately, without the ability to investigate the affected unit our quality engineers were unable to determine the root cause for this complaint.Bd will continue to monitor this issue.
 
Event or Problem Description
No additional information.

Brand Name
SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23583235
Report Number3006948883-2025-00874
Device Sequence Number9222926
Product Code FOZ
UDI-Device Identifier00382903833139
UDI-Public(01)00382903833139(17)271130(10)3333002
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383313
Device Lot Number3333002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown